Exactly 1 week ago today I had 1 syringe of Juvederm Ultra XC injected in my nasolabial folds. Immediately after in the fluorescent office lighting I noticed that one side appeared to show more lines than the other but definitely softer than before. I had very minimal swelling, just slightly raised tiny red dots, and no bruising at all. I still notice the lines especially when smiling and under certain lighting. I am wondering if one side could need slightly more or if this is an expected result.
More Juvederm on One Side? (photo)
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 15
Asymmetry following Juvederm treatment
I would recommend visiting the physician who performed your injections for a follow-up, as he/she will be able to assess your current condition and determine whether or not you would benefit from a touch up. A little bit of asymmetry is common, as we all experience facial asymmetry to some degree. Extra filler injected in the are can help give you the result you desire. Thank you, and I hope this helps!
Asymmetric Nasolabial Folds after Filler
In the case where there is inadequate effacement of a nasolabial fold, additional injection of filler into that fold to improve symmetry is the best idea.
Asymmetry not common/normal post Juvederm
The more prominent line could definitely use more Juvederm to help balance the other less prominent side. Asymmetry is normal of the marionet lines due to the way we sleep and how we live our everyday life. It is not common however, after Juvederm to have this much of a difference between both troughs. I would suggest speaking with your physician to help correct this problem.
You might also like...
Consider more Juvederm
No one is perfectly symmetrical so you may require more Juvederm on one side than the other. You should return to your injector to discuss more Juvederm.
Asymmetry after 1 syringe of Juvederm
Most people have some asymmetry to start with and 1 syringe of Juvederm is usually not enough to achieve full correction for nasal labial folds. More commonly it's 1 syringe per side. So my advice would be to return to your provider for further treatment.
How to address asymmetry after filler injections
I would recommend addressing your concerns with your injector. It should not be difficult to address the asymmetry that is present with more product. Before you consider this, I would recommend studying your pre-injection photos, which should have been taken by your injector. It is quite possible that you may be noticing an asymmetry which was present before the injection. Your photos will be the key.
Regardless, it is reasonable to try and balance your face out with more product, but as many of my colleagues know, no two faces are alike and no face is perfectly symmetric. Some asymmetry is present in every face, so don't expect a perfectly symmetrical appearance after any treatment (and this is especially true if you started off with significant asymmetry). Best Wishes!
Juvederm in lips
Everyone has a bit of asymemtry if you want more on one side than the other, then have more injected.
Emphermal chasing of symmetry
Dear Kim, try not to get too upset over some asymmetry. Everyone has asymmetry. It's true that many people require multiple syringes. However, you look very natural. If you feel your asymmetry was not addressed properly, consider finding another injector or possibly try a half syringe to balance. Keep in mind that it is very difficult to balance a smile. These products work best at rest - an asymmetric smile may over power them despite best efforts.
More Juvederm on One Side?
That is correct! You can not rely on 1 syringe being enough, so go get more. Ofcourse it will be added expense and time. But better to do it slowly and obtain the "look" you desire.
More juvederm to correct imbalance in nasolabial folds
From your before picture it appears you have a degree of natural asymmetry between the two sides of your face (don't worry, everyone has this). It looks to me like a little more juvederm could be helpful. By the way there is nothing wrong with doing a second injection of juvederm to fine tune a result. In fact it is often a good idea with a new patient to go a little on the conservative side until she gets a sense of the outcome, then bring the result a little further along with an additional injection
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.